# SDR YENA2021062500384

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 50,370 hours, 17,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 813322
- Condition: No Test
- Location: Emergency Lights
- Part time: 6,034 hours, 2,228 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 225, JFK-TPA. EMERGENCY LIGHT BATTERY 10 WL FAILED TEST ; REMOVBED AND REPLACED EMERGENCY LIGHT BATTERY FIN 10WL IAW AMM 33-51-38.
